Tuesday, July 28, 2009


YEEAAA!!! My Dr. e-mailed me at 5 Monday morning and told me to increase some of my meds to help the trigeminal. So I did what she said.

Eureka!!! Finally the right cocktail of drugs to relieve the pain!!!! YAHOO!!! Except, I am dizzy and my body feels fuzzy. Like when you go to the dentist and get nitrous oxide. I feel like that all day long. Which is kinda cool except I am at work and I have to drive home. Not good!

She also told me to go back to my original dose if I experience any side effects. Damn! Well, I did this today and I am back to the pain. Help! Somehow, you get used to the pain so when it subsides and then comes back it seems worse. What the H am I gonna do now???


  1. It might take a few days for your body to get used to the higher dose. I think it took me about 2 of fuzziness before bouncing back. But the pain relief is so worth it.

  2. Lisa beat me to it---side effects can go away or at least get easier. Don't give up so fast. That said, I'm no Dr., just saying.